Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 86, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 4, 2011, 3:32 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 3:32 AM EDT (07:32 UTC)
- Expired
- Sep 5, 2011, 11:00 PM EDT
- In force
- 43 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
287 WHUS73 KAPX 040732 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 332 AM EDT SUN SEP 4 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-041545- /O.NEW.KAPX.SC.Y.0086.110904T0732Z-110905T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 332 AM EDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD ARNOTT
5 follow-up statements
054 WHUS73 KAPX 041959 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 359 PM EDT SUN SEP 4 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-050400- /O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 359 PM EDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
264 WHUS73 KAPX 050222 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1022 PM EDT SUN SEP 4 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-050900- /O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1022 PM EDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
385 WHUS73 KAPX 050756 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 AM EDT MON SEP 5 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-051600- /O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 356 AM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
511 WHUS73 KAPX 051433 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1033 AM EDT MON SEP 5 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-052100- /O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1033 AM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
047 WHUS73 KAPX 051939 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 339 PM EDT MON SEP 5 2011 LHZ345>347-LMZ323-341-342-LSZ321-322-052045- /O.CAN.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 339 PM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA...AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING. $$ LHZ348-349-LMZ344>346-060300- /O.EXT.KAPX.SC.Y.0086.000000T0000Z-110906T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 339 PM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 10:47 PM EDT, 4 hours 45 minutes earlier.
Area forecast discussion, Sep 3, 10:47 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1047 PM EDT SAT SEP 3 2011 .SYNOPSIS.../ISSUED AT 338 PM/ A STATIONARY FRONT DRAPED ACROSS LOWER MICHIGAN WILL GENERATE PERIODS OF SHOWERS AND THUNDERSTORMS...UNTIL A STRONGER COLD FRONT SLIDES THROUGH AROUND DAYBREAK SUNDAY. SCATTERED LAKE EFFECT RAIN SHOWERS WILL DEVELOP SUNDAY INTO MONDAY...AS THE CORE OF THE CHILLIEST AIR SWINGS OVER THE WARM LAKES. HIGH PRESSURE WILL SETTLE OVER THE REGION TUESDAY AND WEDNESDAY...WITH TEMPERATURES SLOWLY AND MODESTLY CREEPING UPWARD. && .SHORT TERM.../ISSUED AT 901 PM/...REST OF TONIGHT COMPLEX WEATHER PATTERN IN PLAY THIS EVENING. STALLED FRONT STRETCHED ACROSS SE LOWER MICHIGAN INTO ILLINOIS WITH ABUNDANT INSTABILITY ACROSS THAT AREA...AND THE MAIN REGION FOR STRONG STORMS TONIGHT. MEANWHILE...LOW PRESSURE ANALYZED OVER WESTERN LAKE SUPERIOR WITH A TRAILING COLD FRONT SLIPPING THROUGH CENTRAL WISCONSIN. LARGE AREA OF SHOWERS AND SOME THUNDERSTORMS STARTING TO CONGEAL AHEAD OF THE FRONT...AIDED BY STRONG ENTRANCE REGION FORCING FROM AN UPPER JET CORE STRETCHED OUT OVER SE ONTARIO...AS WELL AS A STRONG MID LEVEL SHORT WAVE/HEIGHT FALLS ADVANCING INTO THE FAR WESTERN GREAT LAKES. REST OF THE EVENING AND OVERNIGHT...MID LEVEL SHORT WAVE TROUGH EXPECTED TO DIP DOWN INTO LAKE SUPERIOR AND NORTHERN MICHIGAN ADVANCING THE SFC LOW AND COLD FRONT THROUGH THE CWA...ROUGHLY IN THE 09Z TO 15Z TIME FRAME. PRECIP CHANCES...REGIONAL RADAR TRENDS PRETTY MUCH TELL THE STORY. WITH STRONG FORCING AHEAD OF THE FRONT... AIDED BY UPPER JET ENTRANCE REGION FORCING...LARGE EXPANSE OF SHOWERS AND SOME THUNDERSTORMS NOW TAKING AIM ON EASTERN UPPER AND NORTHERN LOWER MICHIGAN. AS SUCH...WILL INCREASE POPS TO CATEGORICAL FOR THE LATE EVENING/OVERNIGHT HOURS...TRAILING OFF PRECIP CHANCES WEST TO EAST TOWARD MORNING. SEVERE WEATHER POTENTIAL...A FAIR AMOUNT OF INSTABILITY OUT THERE PER GRB/APX 00Z SOUNDINGS...THAT WILL BECOME INCREASINGLY ELEVATED AS WE GO THROUGH THE EVENING AND OVERNIGHT. BUT WITH DECENT 40 TO 50 KNOT MID LEVEL FLOW TO WORK WITH...SOME ORGANIZED STRONGER STORMS CERTAINLY A POSSIBILITY. STABILIZING LOWER LAYERS WILL LARGELY HAMPER STRONGER WINDS GETTING DOWN TO THE GROUND... BUT A COUPLE SEVERE STORMS (WIND) NOT OUT OF THE QUESTION. WILL WORD THE HAZARDOUS WEATHER OUTLOOK ACCORDINGLY. ADAM && .LONG TERM.../ISSUED AT 338 PM/...SUNDAY AND BEYOND OUR FIRST REAL SHOT OF FALL WEATHER IS POISED TO INVADE THE REGION LATER SUNDAY INTO EARLY NEXT WEEK. THIS IS EXPECTED TO RESULT IN LAKE EFFECT/ENHANCED RAIN SHOWERS SUNDAY NIGHT INTO LABOR DAY...ALONG WITH CHILLY TEMPERATURES. MODERATING TEMPERATURES ALONG WITH PLEASANT CONDITIONS ARE THEN EXPECTED FOR THE MIDDLE OF NEXT WEEK...LIKELY HOLDING INTO THE BEGINNING OF NEXT WEEKEND AS RIDGING AT THE SURFACE AND ALOFT BUILD IN (ALTHOUGH WE WILL BE WATCHING THE REMNANTS OF TROPICAL STORM LEE). THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND POPS SUNDAY INTO MONDAY THEN LOW TEMPERATURES ALONG WITH THE POTENTIAL FOR FROST MONDAY AND TUESDAY NIGHTS. SUNDAY...THE SURFACE COLD FRONT WILL BE NEARING LAKE HURON AT 12Z. THEREFORE...ONLY SCATTERED SHOWERS EXPECTED ACROSS FAR EASTERN COUNTIES TO START THE DAY. A MID LEVEL DRY SLOT THEN MOVES IN BEHIND THE FRONT FOR MUCH OF THE MORNING AND HOLD INTO EARLY AFTERNOON. MEANWHILE...850 MB TEMPERATURES STEADILY DROP OFF THROUGH THE DAY INCREASING OVER LAKE INSTABILITY (THE NAM IS AN OUTLIER AMONGST THE MODELS AND APPEARS TO BE A BIT TOO BULLISH IN THIS REGARD WITH CAA). BY LATE IN THE DAY LOW/MID LEVEL MOISTURE WRAPS BACK IN FROM THE NORTHWEST AND OVER LAKE INSTABILITY INCREASES ENOUGH TO RESULT IN LAKE EFFECT RAIN SHOWERS IN N AND NW FLOW FAVORED LOCALS. IN ADDITION...NORTHWEST WINDS WILL BECOME RATHER BRISK. HIGHS SUNDAY NIGHT INTO MONDAY...MORE LAKE EFFECT TO CONTEND WITH (MEAN 1000-850 MB FLOW VEERS FROM NW TO N). THIS ACTIVITY IS EXPECTED TO BECOME ENHANCED BY A POTENT SHORT WAVE DROPPING SOUTHWEST THROUGH THE FLOW. THIS FEATURE WILL ALSO BRING SHOWER CHANCES TO ALL ZONES SUNDAY NIGHT INTO AT LEAST SUNDAY MORNING (WHICH MAY ALSO EXTEND INTO THE AFTERNOON AS WELL). MET GUIDANCE APPEARS TO BE TOO COOL (ONLY A HIGH OF 53 FOR GAYLORD) BUT IT SHOULD STILL BE CHILLY WITH HIGHS ONLY RANGING FROM THE UPPER 50S TO MIDDLE 60S. MONDAY NIGHT...CLOUDS WILL BE SLOW TO DISSIPATE WHICH MAY PREVENT FROST FORMATION...STILL POSSIBLE THROUGH. SO EXPECT GRADUAL CLEARING AND CHILLY TEMPERATURES. LOWS FROM THE UPPER (TO PERHAPS MIDDLE 30S) TO THE 40S. TUESDAY THROUGH SATURDAY...EXTENDED MODELS KEEP THE REMNANTS OF TROPICAL STORM LEE TO OUR SOUTH/EAST. THIS SYSTEM SHOULD HELP AMPLIFY THE RIDGE IN PLACE ACROSS THE NORTHERN GREAT LAKES RESULTING IN A STELLAR STRETCH OF WEATHER WITH COOL NIGHTS AND MILD DAYS. ANOTHER SHOT AT FROST TUESDAY NIGHT AS WELL. HIGHS MODIFYING FROM THE 60S TO LOWER 70S TO START THE PERIOD TO THE MIDDLE AND UPPER 70S BY LATE IN THE PERIOD. LOWS MODIFYING FROM THE 30S AND 40S INTO THE UPPER 40S AND 50S BY THE END OF THE WEEK. SULLIVAN && .MARINE.../ISSUED AT 338 PM/ NORTHWESTERLY WINDS WILL STRENGTHEN TO SMALL CRAFT LEVELS ON SUNDAY AS A STRONG COLD FRONT MOVES EAST OF THE REGION. THE SMALL CRAFT CONDITIONS WILL LIKELY PERSIST INTO MONDAY BEFORE SLACKENING WINDS/WAVES BRING QUIETER CONDITIONS FOR MID WEEK AS HIGH PRESSURE ARRIVES FROM THE NORTHWEST. AJS && .AVIATION.../ISSUED AT 1047 PM/...VALID FOR 06Z TAFS LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL ADVANCE THROUGH NRN LOWER MICHIGAN...OVERNIGHT THROUGH EARLY SUNDAY MORNING. AHEAD OF THE FRONT...NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL MOVE THROUGH THE REGION. STILL A WIDE RANGE OF FLIGHT CONDITIONS OUT THERE AT THE MOMENT RANGING FROM IFR (APN) TO VFR (TVC). BUT CONDITIONS SHOULD BECOME SOLID IFR AT ALL TAF SITES DURING THE OVERNIGHT. AFTER FROPA SUNDAY MORNING...UPPER LOW AND COOLER AIR ALOFT WILL OVERSPREAD THE REGION...ULTIMATELY LEAD TO MVFR CLOUDS AND SHOWERY WEATHER FOR MUCH OF SUNDAY INTO SUNDAY EVENING. ADAM && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Sep 3, 9:05 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 905 PM EDT SAT SEP 3 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 041100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 905 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TONIGHT SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE OUTLOOK AREA TONIGHT AS A COLD FRONT MOVES THROUGH THE REGION. STRONGEST STORMS WILL PRODUCE WINDS IN EXCESS OF 40 MPH...ALONG WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FROST IS POSSIBLE IN A FEW LOW LYING COMMUNITIES OF INTERIOR NORTHERN LOWER MICHIGAN MONDAY NIGHT. ADDITIONAL COMMUNITIES OF INTERIOR NORTHERN LOWER MAY EXPERIENCE A FROST TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ADAM
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 11:56 PM EDT | Special Marine Warning | APX | 49 min |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.